| Model Number |
PT-002516 |
| Medical Device Problem Codes |
Unintended Movement (3026); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Erythema (1840); Hemorrhage/Blood Loss/Bleeding (1888); Hyperglycemia (1905); Swelling/ Edema (4577)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: lockdown
omnipod software app version: 4.0.2
operating system: n5004l-am-q-mv01602-06-01.06
hardware: n5004l
cgm sensor type: l3p
please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
Event or Problem Description
It was reported the patient's blood glucose level rose to 409 mg/dl while wearing the pod.The adhesive completely separated from the (abdomen) causing the cannula to dislodge.